# SDR DALA13025573218

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT M-CHECK,  LT SIDE OF FWD FUSELAGE JUST AFT OF FR 21 AT STR 24L, SKIN IS DENTED AND IT WAS REPAIRED IAW SRM 53-11-11, FIG 212.   DOUBLER REPAIR ACCOMPLISHED IAW SRM 53-11-11, FIG 212.
